# SDR DALA1302480684

- Difficulty date: January 4, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 864-872
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS ON MAIN CABIN SEAT TRACK CROWN/BOTTOM AREA BETWEEN BS 864 AND 872 RBL 45.5.   REPLACED SEAT TRACK FROM BS 849 TO 880.
